Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reflexive modules over Gorenstein rings


Author: Wolmer V. Vasconcelos
Journal: Proc. Amer. Math. Soc. 19 (1968), 1349-1355
MSC: Primary 13.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0237480-2
MathSciNet review: 0237480
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.40

Retrieve articles in all journals with MSC: 13.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0237480-2
Article copyright: © Copyright 1968 American Mathematical Society